Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Functional-differential geometry


Author: Louis Ingold
Journal: Trans. Amer. Math. Soc. 13 (1912), 319-341
MSC: Primary 53A99; Secondary 46G05
DOI: https://doi.org/10.1090/S0002-9947-1912-1500921-1
MathSciNet review: 1500921
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A99, 46G05

Retrieve articles in all journals with MSC: 53A99, 46G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500921-1
Article copyright: © Copyright 1912 American Mathematical Society